# SDR HEEA080180

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 2,183 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247135
- Condition: Torn
- Location: Emergency Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOAT COVER FRONT FLAP FRAYED AND TORN.
